Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17941

Title: A new characterization of Banach spaces X for which every operator in L(L1, X) is completely continuous
Authors: Egghe, Leo
Issue Date: 1980
Citation: Simon Stevin, 54 (3-4), p. 135-150
URI: http://hdl.handle.net/1942/17941
ISSN: 1370-1444
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.